Hi can anyone tell me why is it that I have been taking 45mcg t3 only split 3 times a day,that after a few weeks I now feel hyper .I thought you would feel difference after 3 days of an increase ,but it feels it is a bit like t4 taking me about 6 weeks to feel optimal effect of t3 increase ,is this possible ? my symptoms, headache, anxious hot hands and fatigue ,

5 Replies

  • Susiebow, it takes time for levels to build up so it's quite natural that 45mcg 6 weeks ago was fine, but 6 weeks later levels have increased and you may be overmedicated if you are feeling hyper. Ask your GP to test FT3, and unless recently tested, ferritin too. Low ferritin can make it difficult to tolerate thyroid replacement dose increases.

    You could skip a dose or two to see whether symptoms improve and go back to 40mcg if they do.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks Clutter,think I will do just that.

  • Did you start straight off taking T3 by splitting the dose?

  • Hi did not take my t3 20 mcg at 10.00 this morning ,feel really hot and bad headache.

  • Dropping by 20mcg all in one go is obviously not going to work for you, even if you do it just for one day. So, if you still feel over-medicated, try reducing just one of your three doses by 1/4 tablet, and then see how you feel. Try it tomorrow and reduce the dose that normally makes you feel most over-dosed.

    I'm on T3 only, and I've never changed any of my doses, up or down, by more than 1/4 of a tablet a time, even if I've felt overdosed.

You may also like...